# SDR AWXA0001597

- Difficulty date: April 4, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 59,941 hours, 23,535 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - 3/28/01 - ON FINAL APPROACH INTO PHX THE AIRCRAFT LOST LEFT HYDRAULIC SYSTEM PRESSURE AND QUANTITY; THE AIRCRAFT LANDED W/O INCIDENT.  MAINTENANCE FOUND THE LT MAIN LANDING GEAR DOWNLOCK ACTUATOR LINE LEAKING AND REPLACED IT; NO OTHER LEAKS WERE FOUND.
